i am a male and have been taking subutex for about 10mths, i am very sensative in tne genital area, find it hard to maintain an errection and sometimes find it hard to ejaculate, i have had all my std tests and can only think it cld be a reaction to subutex as my partner has none of these symptoms, can u give me any advice, thankyou, david
5 Aug 2010
All medicines may cause side effects, but many people have no, or minor, side effects. The most common side effects reported are: weakness, but limited to only this.
Some severe side effects which need consulting a doc/pharmacist who prescribed the med could be: anxiety or nervousness; mental or mood changes (eg, depression); which could also lead to ED.
It could due to various other factors perhaps not related to meds, it is recommended to seek medical attention & see a specialist, ED is curable.
Sexual weakness as such has not been reported but due to the above side effects it could be effected, take care be well & safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and tries to maintain with out it, how does this effect way the body responds? This activity seems to be a pattern in the last few years and seems to ...
3 answers • 30 Jun 2011
Hi Everyone. I am sorry I haven't been on lately. I'm having such a hard time and now I'm noticing that the generic subutexes all act ...
5 answers • 9 Aug 2011
When this drug Lexapro is taken, it causes the inability to have or maintain an erection. This side effect is a big down side to the other positives. ...
2 answers • 15 Jun 2014
Why is my response to Adderall XR so irregular? Some days it works for a few hours, others 8 and so?
There is no consistency with the effect from Adderall XR, varying from no effect to as much as 8 hours. I maintain good hydration, nutrition, sleep ...
2 answers • 21 Jul 2014